The Michigan Mathematical Journal

The algebra of unbounded continuous functions on a Stonean space and unbounded operators.

Fotios C. Paliogiannis

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 46, Issue 1 (1999), 39-52.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132357

Digital Object Identifier
doi:10.1307/mmj/1030132357

Mathematical Reviews number (MathSciNet)
MR1682886

Zentralblatt MATH identifier
0977.47019

Subjects
Primary: 47B25: Symmetric and selfadjoint operators (unbounded)
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25] 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Citation

Paliogiannis, Fotios C. The algebra of unbounded continuous functions on a Stonean space and unbounded operators. Michigan Math. J. 46 (1999), no. 1, 39--52. doi:10.1307/mmj/1030132357. https://projecteuclid.org/euclid.mmj/1030132357


Export citation